# SDR 2006FA0000186

- Difficulty date: February 15, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N150X
- Make and model: Cirrus SR22
- Aircraft serial: 0813
- Engine: Cont IO550N
- Propeller: Mcauly D3A34C401
- System (JASC): 2700 · Flight Control System
- Part: Torque Tube
- Part number: 11168002
- Condition: Worn
- Location: Flt Controls
- Part time: 315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE FLIGHT CONTROL SYSTEM IAW SB AND FOUND FREE PLAY AT THE TORQUE TUBE/ END FITTING INTERFACE ON BOTH SIDES.  THE RIGHT SIDE WAS MORE PORNOUNCED THAN THE LEFT.  MFG CONSIDERS THIS SB TO BE OPTIONAL, HOWEVER THE CONTINUED USE WITH THIS DEFECT WILL RESULT IN THE BOLT HOLES IN THE TORQUE TUBES CONTINUING TO ELONGATE AND EXACERGBATING THE PROBLEM.  AS LONG AS THIS IS CONSIDERED OPTIONAL, CUSTOMER WON`T PAY FOR REPAIRS UNTIL IT IS DETERMINED TO BE AN AIRWORTHINESS ISSUE.  (K)
